# SDR VJ9800260

- Difficulty date: May 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47534
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 27779485
- Condition: Corroded
- Location: Bs 231-246
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN FORWARD PIT AT FS 231, L29R BEYOND LIMITS.  REMOVED CORROSION, RT LONGERON 29, FS 231 TO 246.  DRILLED NEW SECTION OF LONGERON AND LONGERON SPLICES IAW DC9 SRM 53-02, FIG 18.  DEBURRED, TREATED AND INSTALLED LONGERON AND SPLICES AND SHIMS IAW DC9 SRM 53-02, FIG 18.
